# SDR AALA2020072329001

- Difficulty date: July 3, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 16,327 hours, 7,366 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AREA AT CENTER FITTING BETWEEN FR66 AND FR 68 AT STR23L, MEASURING L=3.630", W=0.560", D=0.070". REPLACED CENTER FITTING IAW A319 SRM 51-42-11-801 AND DWG D53480009.
